MathSciNet Relay Station
MathSciNet bibliographic data
MR1797583 14K15 (11G10 11G25 14G22)
Coleman, Robert F. The monodromy pairing. Asian J. Math. 4 (2000), no. 2, 315–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement